# SDR DALA12001966308

- Difficulty date: June 24, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 94,116 hours, 11,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND  SEAT TRACK AT BS 1240 RBL 11 DAMAGED.  MAINTENANCE REPLACED DAMAGED SEAT TRACK ASSEMBLY PER ERA 14-503513.
